# SDR SWAA2021081308945

- Difficulty date: August 16, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 72,583 hours, 42,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 440-480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

** CORROSION ** FWD CARGO COMPMT. DOOR CUTOUT LOWER SILL WEB PLATE;WL 156 STA 440 TO STA 480+12' RBL 25'. / REMOVED AND REPLACED LOWER SILL WEB PLATE AT FWD CARGO DOOR CUTOUT AS PER B737-700 SRM 51-40-02-0G-0
